# SDR QXEA2014120200976

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N416QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4083
- Aircraft time: 27,461 hours, 28,209 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INBD SPAR FITTING UPPER PIN IS PITTED.  REMOVED RT NACELLE INBD SPAR FITTING UPPER PIN IAW AMM 54-20-07-000-801, STEPS 4A, 5, 6, 7. INSTALLED RT NACELLE INBD SPAR FITTING UPPER PIN 85414566-109, SN CME 357 IAW AMM 54-20-07-400-801, STEPS 1-4 A 1 TO 6.
